# SDR ASAA0957011

- Difficulty date: November 14, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 11,837 hours, 3,764 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Oil Consumption
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PER PAT, ENGINE NR 1 AND ENGINE NR 2 OIL CONSUMPTION LIMITS HAVE BEEN EXCEEDED FOR ETOPS FLIGHT.  ENGINE NR 1 OIL CONSUMPTION .75 ENGINE NR 2 OIL CONSUMPTION .60 ACFT GROUNDED.  PERFORMED GENERAL VISUAL INSPECTION OF ENGINE NR 1 AND ENGINE NR 2 PER ETOPS MANUAL E 05-00-11 FOR OIL LEAKS.  NO LEAKS NOTED.  A/C NR 564 IS RESTRICTED FROM ETOPS SERVICE.  PER PAT.  PER PAT TOP DEFERRAL HAS BEEN REMOVED OIL CONSUMPTION NOW WITHIN ETOPS LIMITS (NR 1 AND NR 2 ENGS).
